# SDR CALA2013080690176

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 48,534 hours, 10,482 cycles
- Engine: Pwa PW4077
- System (JASC): 3800 · Water and Waste System
- Part: Hose
- Part number: 6927191458
- Condition: Cracked
- Location: Fwd Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ICE BUILD UP INSIDE WING TO BODY FAIRINGS ABOVE FWD DRAIN MAST.  REPLACED CRACKED HOSE ATTACHED TO FWD DRAIN MAST.  LEAK CHECKED OK, MAST HEATER TESTED OK.
